# SDR SWAA2021071279279

- Difficulty date: June 1, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE ON INNER SURFACE OF 192E FAIRING / [01] IDENTIFIED PANEL192E / MATERIAL IAW SRM 53-40-70-0I-1 FIGURE 2. TABLE 2. ITEM (3). FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-40-70-1A-1 PAR 4.B.(6)(A). REPAIR TO BE ACCOMPLISHED IAW SRM 51-70-05-2R-6 PER SRM 53-40-70-2R-1 PARA 4.B.(2) TABLE 202.; [02] REMOVED APPROX. 16' X 2' DAMAGED PLIES AND CLEANED SURFACE. NO CONTAMINATION OR WATER NOTED IAW SRM 51-70-05-2R-6 PARA 4.B.;C. AND D.; [03] VALIDATED IDENTIFICATION; ALLOWABLE DAMAGE; REPAIR AND WORK ACCOMPLISHED IAW SRM 53-40-70 AND SRM 51-70-05-2R-6.; [04] VALIDATED REPAIR PER SRM 51-70-05-2R-6; [05] VERIFIED MATERIAL ID PER SRM 53-40-70-0I-1 VERIFIED DAMAGE IS OUT OF ALLOWABLE DAMAGE LIMITS PER SRM 53-40-70-1A-1  VALIDATED REPAIR PER SRM 51-70-05-2R-6  VERIFIED DAMAGE REMOVAL; SURFACE PREP; PER SRM 51-70-05-2R-6; [06] CORRECTION FOR LINE ITEM1. IS ITEM (14) NOT(3).; [07] VERIFIED CORRECTION FOR ITEM #1.; [08] FABRICATED REPAIR PLIES FOR EDGE BAND USING BMS 8-79CL3ST1581 LOT # 1456761-1 AND BMS 8-79CL3ST120 LOT # 1457269-3 IAW SRM 51-70-05-2R-6 PAR 4.D.; [09] VERIFIED STEP 5.; [10] FABRICATE ADHESIVE REPAIR PLY FROM BMS5-129GR5 LOT 1457261-2 AND INSTALLED ALL REPAIR PLIES; VACUUM BAGGED; LEAK CHECKED GOOD AND SET TO CURE IAW SRM 51-70-05-2R-6 PARA 4.F-G USING HOT BONDER ID#ATS532 S/N 15092117.;
